# SDR CALA20130709003

- Difficulty date: July 7, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 40,800 hours, 16,916 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 301
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RESETTING CB TO CLEAR "ELAC 1 PITCH FAULT" MSG RETURNED.    REPLACED THE NR 1 ELAC IAW MM, SYS OK. CAT III TESTED OK IAW MM.  SYSTEM OK, ACFT IS FULL AUTOLAND CAPABLE.
